# SDR ABXA20160129011

- Difficulty date: January 29, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T220223
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT UPPER RIB ON INBD SIDE OF TELESCOPING DUCT CORRODED.  R & R NR 5 SLAT UPPER RIB ON INBD SIDE OF TELESCOPING DUCT IAW DWG 114T2202 & SRM 51-40-02.  CORRODED LEVEL 2, PN 114T2202-23, PART NAME RIB, SN NSN, WS LOCATION, FROM 456 TO 456.  ACFT WAS GNDED.
